I am in my 4th week of IV Rocefrin (sp?). I have been on doxy, as well as bicillin injections and biaxin prior to to the IV. I have not had any noticable clearing, just an overall increase of symptoms. I am so afraid because I feel like I am getting weaker. I have constant tingling, buzzing, vibrating in my head, mouth throat area as well as down my legs. I have constant muscle twitching. I feel like I have worms in me. I have more frequent headaches and neck stiffness. When I move my neck from side to side I hear a weird swishing sound. My biggest concern is that my left hand and wrist is getting so weak that I feel like I won't be able to use it soon.
Can anyone tell me if this is what I should expect while on these heavy dose antibiotics? I guess I felt like since I am being treated that I would start to at some point feel less of my symptoms and not considerable worse and more weak. I have overwhelming anxiety as well.
Thanks for any input.